# SDR WLDA200489

- Difficulty date: August 16, 2004
- Submitted: August 19, 2004
- Operation: Air carrier
- Aircraft: N275WA
- Make and model: Doug MD-11
- Aircraft serial: 48631
- Engine: Pwa PW4462
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 4059001908
- Part serial: 94030622
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED ELEV MOVEMENT. CONSIDERABLE CONTROL COLUMN PULL FORCE REQUIRED DURING INITIAL ROTATION TO ATTAIN REQUIRED T/O CLIMBOUT PITCH ATTITUDE UNTIL 500-800 FT AGL.  AFTER FLAP RETRACTION, FORCE REQUIRED RETURNED TO NORMAL, CNTRL COLUMN OSCILLATED(TWICE) BETWEEN FLAP RETRACT, SLAT RETRACT SPEED. AFTER SLAT RETRACTION RECD (MISC) NO AUTOLAND ALERT, CNTRL FORCES RETURNED TO NORMAL. DURING MANUALLY FLOWN DESCENT, APPROACH, CNTRL OSCILLATED, CREATED UNCOMMANDED NOSE DOWN MVMT WHEN STABLE ON FINAL.(ELEV FORCES HEAVIER THAN NORMAL DURING TAXI PRE-T/O CNTRL CHECK, SAME AFTER LANDING).  REMOVED, REPLACED FCC1, CURRENT FAULT SHOWS ELEV LOAD FEEL ACTUATOR FAIL. PLACARDED ELEV LOAD FEEL SYS 1 CHANNEL INOP.
